Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2945
Title: The concept of Hukuhara derivative and Aumann integral for intuitionistic fuzzy number valued functions
Authors: Akın, Ömer
Bayeğ, Selami
5047
Keywords: Intuitionistic fuzzy sets
intuitionistic fuzzy number valued functions
hukuhara derivative
Aumann integral
intuitionistic Hausdor metric
Issue Date: 2018
Publisher: Kyrgyz Turkish Manas University
Kırgızistan Türkiye Manas Üniversitesi
Source: Akın, Ö., & Bayeğ, S. (2018). The concept of Hukuhara Derivative and Aumann Integrals for Intuitionistic fuzzy number valued functions. MANAS Journal of Engineering, 6(2), 143-163.
Abstract: In this paper we have rstly dened a metric based on the Hausdor metric in intuitionistic fuzzy environment and studied its properties. Then we have proved that the metric space of intuitionistic fuzzy number valued functions is complete under this metric. Besides, we have studied the concept of Aumann integral for intuitionistic fuzzy number valued functions in terms of ???? and ???? cuts. Finally, we have given the relation between the Hukuhara derivative and Aumann integral for intuitionistic fuzzy valued functions by using the fundamental theorem of calculus
URI: https://dergipark.org.tr/tr/pub/mjen/issue/41506/482514
https://hdl.handle.net/20.500.11851/2945
ISSN: 1694-7398
Appears in Collections:Matematik Bölümü / Department of Mathematics

Show full item record

CORE Recommender

Page view(s)

30
checked on Dec 26, 2022

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.